# SDR 97FDEA00606

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185402
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02- 1/2) WING CENTER SECTION LOWER FRONT SPAR CHORD BS 740, RBL 10 AND RBL 26 TO 30, WL 164.
